# SDR DALA2016061604735

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PNEUMATIC ACTUATOR IS CORRODED.  R & R L1 DOOR PNEUMATIC ACTUATOR IAW AMM 52-11.
